# SDR DALA2023022001260

- Difficulty date: February 17, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 58,193 hours, 41,460 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9512 -ATB/GEAR/DE- DURING CLIMB OUT AFTER TAKEOFF, THE RIGHT MAIN LANDING GEAR "UNSAFE" LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION. THE CREW COMPLIED WITH THE QRH AND ATTEMPTED ANOTHER RETRACTION. WHEN IT WAS DETERMINED THAT THE RIGHT LANDING GEAR WOULD NOT INDICATE A PROPER RETRACTION THE CREW DECLARED AN EMERGENCY AND RETURNED TO ATL. THE LANDING GEAR EXTENDED WITHOUT ISSUE AND THE LANDING WAS UNEVENTFUL. CORRECTIVE ACTION: MAINTENANCE FOUND THE RIGHT MAIN LANDING GEAR DOOR UP AND LATCHED SENSOR TARGET LOOSE. THE SENSOR WAS SECURED, A GOOD INDUCTANCE CHECK ACCOMPLISHED, GEAR WAS SWUNG, AND THE AIRCRAFT WAS RETURNED TO SERVICE. (LP #8263438)
